MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH
Model Number 45032
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a loss of aspiration occurred during use.An angiojet solent proxi catheter was selected for a thrombectomy procedure in the superficial femoral artery.During thrombectomy mode, the catheter did not suck the thrombus.No error message displayed.There were no visual defects noted on the device.The procedure was completed with a different device.There were no patient complications and the patient's status is fine.Device evaluated by mfr: the pump assembly, effluent/supply line, shaft, tip, piston, and spike line were visually inspected.Blood was present outside and inside the device.The waste bag was cut-off, when received.The waste bag was not returned for analysis.Functional testing was performed by placing the device in the angiojet ultra console.Functional testing consisted of running the complaint device through the full priming cycle and 180 seconds in thrombectomy mode.The device ran within normal range, without any leaks, issues or alarms.The device sucked normally and there was no issues with the aspiration.Inspection of the device presented no damage or irregularities.

Brand Name
ANGIOJET SOLENT PROXI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8080770
Report Number2134265-2018-62927
Device Sequence Number13834903
Product Code DXE
UDI-Device Identifier08714729889595
UDI-Public08714729889595
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number45032
Device Catalogue Number45032
Device Lot Number0022826471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/16/2018
Patient Sequence Number1
Patient Age65 YR